MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG, CUTTER/BUR CANNULA (W/HOLE) 5.6MM; ACCESSORIES, ARTHROSCOPIC

STRYKER ENDOSCOPY-SAN JOSE PKG, CUTTER/BUR CANNULA (W/HOLE) 5.6MM; ACCESSORIES, ARTHROSCOPIC
Catalog Number 0275719300
Medical Device Problem Code Flaked (1246)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there were metal shavings in the joint.Please note the procedure was completed successfully.
 
Additional Manufacturer Narrative
Alleged failure: flaking metal flakes.The failure(s) identified in the investigation is consistent with the complaint record.The probable root cause/s could be: cannula made contact with another instrument causing damage; improper handling during sterilization.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.
 
Event or Problem Description

Brand Name
PKG, CUTTER/BUR CANNULA (W/HOLE) 5.6MM
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key9338186
Report Number0002936485-2019-00522
Device Sequence Number10858294
Product Code NBH
UDI-Device Identifier07613327060751
UDI-Public07613327060751
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0275719300
Device Lot Number19E5013
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2019
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date11/18/2019
Supplement Report FDA Received Date02/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1